# SDR 0202496310

- Difficulty date: July 30, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 51,911 hours, 6,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE AFT OF ROW 51.  RECONNECTED WIRE.  OPERATIONAL CHECK GOOD.
